# SDR SWIA202005210839

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR BEAM ANGLES OUTBD OF LBL 9.0 AND RBL 9.0 ARE CRACKED.   (C-CHECK) RO 5/19/2020   FABRICATED AND INSTALLED REPAIR CLIPS IAW BOMBARDIER REPAIR ENGINEERING ORDER. PART FOR PART REPLACEMENT, ZERO WEIGHT CHANGE. STRUCTURAL REPAIR RII TASK COMPLETED, FORM M-337 GENERATED.
